Aa
A
A
Close
Blank
Avatar universal
Paragard Cramping and Back Pain
I had Paragard (the copper IUC) inserted 6 days ago. The first night was VERY horrible cramping but was bearable the next day. I am still having bad lower back pain and cramping. I have to take about 1,200 mg of Ibuprofen to get me through the work day. Which I have begun to worry a little about because I have noticed a little blood in my stools. Its all of this normal? When will the back-pain and cramping go away?!
Cancel
1 Answers
1 Answers
Page 1 of 1
2058276 tn?1330657831
Hey I'm on para guard to I've been on it for 6 weeks now and you're right it really does hurt the 1 week and even the 2nd week but it will get better.  I think I stop feeling pain my 3 week although I did continue to spot for an additional week. The blood. In your stool I had the same problem the 1st week but I think that's out of strain because you were constipated that week right? I'm asking because I was that week, it takes time for your body to adjust to that odd device in you. It will get better soon. ;-)
Comment
Cancel
2058276 tn?1330657831
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
144586 tn?1284669764
Blank
caregiver222